# SDR AALA202203167690

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 33,080 hours, 17,866 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 300 - Stabs
- Component: Apu, Honeywell, QEC1319A
- Component part number: 38007081WGEN
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING AND DIRTY SOCK ODOR IN CABIN AND COCKPIT ON CLIMB OUT. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO BWI, LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202203147690: ACCOMPLISHED SMOKE ODOR FUME JOB CARD 26L00021001, APU SMOKE ODOR FUME JOB CARD 26L00021002, DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM JOB CARD 26L00021004, AND APU LOAD COMPRESSOR CLEAN JOB CARD 26L31049009. FOUND OIL LEAKING FROM APU GEAR BOX TO BE SOURCE OF ODOR. REPLACED O-RING PER IPC 49-21-09-03.** (CLOSED)
